• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



very personal question- for the girls

#1
:cry::cry:After my ''throwing my dummy out of my pram'' insident yesterday.......Sorry :eek:
I now realise that maybe I stayed the same because of my 'star' week:eek:
I was hoping that it would of come in another weeks time but no it is here .....

So now I'm stuffed, cos I am pretty regular and always note when my star week is ,
guess what?
IT comes again when I'm on holiday AAAARRRRGGGHHH!!!!!!!!

It could only happen to me ...
what can I do??.
A girl at work has said something about going to the docs and getting a pill ??
Have I left it too late ???
OMG -this is so gonna ruin my plans ....:cry::cry:
Can anyone help please ...what do I do ????
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Julianne_julz

Bears dont dig on dancin'
#3
Yes the pill can delay it, you could take 2 packs back-to-back and effectively miss it that month. It always comes when there are plans involved! You've made me think now I'm going to check my plans for oct! Lol xXx
 

Alyce

Full Member
#5
I'm on the injection, it stops them completley - or you could go to the docs and they would be able to advise you whats best :) x
 

lazorinie

wants a body to love!
#6
im on the pill called cerazette. You take one everyday so dont have a break. They are known to be one of the best and they stop periods :]].
 

Tab

Full Member
#7
Im on cerazette too....wonder pills I think.

In the past I was on femodene (I think) and tried the continuation method to stop a period and ended up with a 5 or 6 week period! Only happened that time and had worked before.
There is a pill you can get from the docs that stops them even if youre not on the pill I think.
 
#8
oops sorry forgot to say im not on the pill
ive just foned the docs and have an appointment with the most horrible doc there !! :(
he just looks down at you all the time - but i need to get seen real soon ...so i will just have to grin and bear it - if he 's horrible i will complain - i will let you know what he says
byeeee
 
#13
Hi...

being hindu, when we have religious ceremonies we cannot attend if we are on our periods, so there is a pill your dr can prescribe for you called Northesterone which is not the contraceptive pill, but delays your period for upto a month nonetheless. Although I never had side effects from it, my cousin used to get extremely bloated, so if you do take it, I would advise stopping sooner rather than waiting a whole month... hope that helps :)

p.s still not seeing the justice of why women got periods and not men!!!! :p
 

victorial85

A moaning old boot!!!!
#14
Hi...

being hindu, when we have religious ceremonies we cannot attend if we are on our periods, so there is a pill your dr can prescribe for you called Northesterone which is not the contraceptive pill, but delays your period for upto a month nonetheless. Although I never had side effects from it, my cousin used to get extremely bloated, so if you do take it, I would advise stopping sooner rather than waiting a whole month... hope that helps :)

p.s still not seeing the justice of why women got periods and not men!!!! :p
That was the pill that I was thinking of. I have heard of a few people getting it for when they go away on holiday. I think that this is a much safer way than a normal contraceptive pill or injection that may stop you periods completely. I used to be on the depo injection and for me personally I hated it once I came off it. I realised that your body needs to get rid of all that stuff and clear itself out and it takes ages for your body to get back to normal (it took my body about 2 years to get back to normality!).
Anyway, good luck at the docs.

P.S. I also dont agree why we have to go through this.....SO UNFAIR!!!! x xx x
 
#15
I've taken a pill for this before now. Absolutely no hassle. Went to docs and explained. Prescribed these pills (3 a day if I remember correctly) to start taking 3 days before due and just carry on taking until you're back from hols. Had no problems with them, started a 'normal' period a couple of days after I stopped taking them. HTH
 
#16
Hi Ive been to docs - he gave me some
norethisterone pills ....3 x a day -start 3 days before im due and then stop when i want to stop...
xxxx fingers crossed that they work !!!

he then ruined it by saying that because i am 'overweight ' i will need to wear flight socks:p:p...didnt do before when i was 3.5 stones heavier A***hole ....god I hate him. thanks for reminding me that im still fat ...he is not super slim himself ..PIG
 


Similar threads